MAUDE Adverse Event Report: VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number AVEA,STD W/CMP,BSC LNG,LO V,DISS, K
Medical Device Problem Codes Erratic or Intermittent Display (1182); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that the screen of the avea ventilator was flickering black and white after replacing the uim (user interface module).There is no information of patient involvement associated with the event as of this time.
 
Additional Manufacturer Narrative
Vyaire file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text: device was not returned yet.
 
Additional Manufacturer Narrative
Results of investigation: vyaire medical was able to verify the reported issue.The suspect device was returned for investigation.The reported problem vent screen is flickering black and white failure was duplicated, gde p/n 16650 s/n (b)(6) was installed into gde test station.Powered gde in ventilating mode, gde powered on, uim for a minute was flickering and then it shut off, gde does not power back on.Replaced power driver pcb with plate assembly with a known good power driver pcb with plate assembly.Powered gde in ventilating mode, gde powered on.Performed section 6.10.5 est test which passed.Powered gde in ventilating mode, performed characterize fcv, characterize exv and ovp which also passed.Vyaire was able to duplicate the reported screen flickering black and white failure issue caused by power driver pcb with plate assembly.Driver pcb with plate assembly will be sent to the fa lab for future analysis.

Brand Name
AVEA VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
7607787281
MDR Report Key17233117
Report Number2021710-2023-17853
Device Sequence Number17976383
Product Code CBK
UDI-Device Identifier10846446000368
UDI-Public(01)10846446000368
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K103211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVEA,STD W/CMP,BSC LNG,LO V,DISS, K
Device Catalogue Number17312-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2023
Supplement Date Received by Manufacturer07/11/2024
Initial Report FDA Received Date06/29/2023
Supplement Report FDA Received Date08/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown